The FDA and Bodybuilding.com have notified healthcare professionals and patients of a nationwide and international recall of all lots and expiration dates of 65 dietary supplement products that were sold through the company’s website, www.bodybuilding.com. The FDA believes the recalled products contain ingredients that are currently classified, or should be classified, as steroids: “”Superdrol,” “Madol,” “Tren,” “Androstenedione,” and “Turinabol.”
Adverse effects of steroid-containing products include acute liver injury, shrinkage of the testes and male infertility, masculinization of women, breast enlargement in males, short stature in children, a higher predilection to misuse other drugs and alcohol, blood lipid level changes, and increased risk of heart attack, stroke, and death. Patients who have any Bodybuilding.com products in their possession should stop using them immediately and contact their healthcare provider if they have experienced any adverse effects that may be related to taking one of more of the ingredients listed above.
For more information and a full list of the recalled products visit www.fda.gov/Safety/Recalls/ucm188929.htm.